# SDR 2001UALA01297

- Difficulty date: July 1, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 15,571 hours, 4,985 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Failed
- Location: Emerg Exit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT AFT OVER WING EXIT SLIDE IS NOT INDICATING ARMED. REPLACED RIGHT AFT EMERGENCY EXIT DOOR ARM SENSOR.
